# SDR IPXA09656439

- Difficulty date: June 16, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER WING TANK FRONT SPAR VERTICAL STIFFENER CRACKED AT BS 786 RBL 10, JUST BELOW CABIN FLOOR (CRACK 3.25 INCH LENGTH).  CTR WING TANK FRONT SPAR VERT STIFFENER AT BS 786 RBL 10 AREA REPAIRED AS PER HX RS R57-10-36354 REV A & UPS EO B767-5710-33993-A.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL BAC1518- 749-2024T3511 AS REPLACEMENT SECTION, 2024T3-0.250 & 2024T3.100IN AS REPAIR STRAPS REPAIR LENGTH 19.25 INCHES.
